Coupled Kähler-Einstein Metrics
Journal article, 2019

We propose new types of canonical metrics on Kähler manifolds, called coupled Kähler–Einstein metrics, generalizing Kähler–Einstein metrics. We prove existence and uniqueness results in the cases when the canonical bundle is ample and when the manifold is Kähler–Einstein Fano. In the Fano case, we also prove that existence of coupled Kähler–Einstein metrics imply a certain algebraic stability condition, generalizing K-polystability.

Monge-Ampère equations

Canonical metrics

Kähler manifolds


Jakob Hultgren

Chalmers, Mathematical Sciences, Algebra and geometry

David Witt Nyström

Chalmers, Mathematical Sciences, Algebra and geometry

International Mathematics Research Notices

1073-7928 (ISSN) 1687-0247 (eISSN)

Vol. 2019 21 6765-6796 rnx298


Basic sciences

Subject Categories




More information

Latest update

4/5/2022 6